# SDR VQI2011F00017

- Difficulty date: August 21, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2993
- Engine: Cfmint CFM565B4P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV6361
- Condition: Unserviceable
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT WAS OPERATING FLIGHT, AFTER MAKING A NORMAL DEPARTURE AT 00F8Z (3 MIN LATE DUE TO NON-MX ISSUES) AND TOOK OFF AT 0106Z AIRMAN REPORTED A HYD Y RSVR OVHT ALONG WITH A HYD Y ENG 2 PUMP LO PR AND SYS LO PR MESSAGE AT 0111Z.  AN ACARS WAS SENT BY THE CREW AT 0118Z NOTING THEY HAD THE MESSAGE AND THEY HAD COMPLIED WITH ECAM ACTIONS.  AN AIRCELL CALL WAS PLACED BY THE CREW TO THE MX.  THE CREW WAS REFERRED TO FCOM 3.02.29 FOR ACTION.  THE CREW MADE THE DECISION TO RETURN AFTER CONFERRING WITH MX.  AN EMERGENCY WAS DECLARED BY THE CREW.  THE ACFT MADE AN UNEVENTFUL LANDING AT 0152Z AND SET BRAKES AT 0157Z.  MX MET THE ACFT.  UPON ACCOMPLISHING TSM 29-13-00-810-802, IT WAS FOUND THAT THE CHECK VALVE, 3083GM, PN ZCV63-6-1, HAD FAILED INTERNALLY.  REF IPC 29-13-03-15B ITEM 100.   THE RESERVOIR STILL HAD APPROX 205 GALLONS OF FLUID REMAINING.  THE CHECK VALVE WAS REPLACED ALONG WITH THE Y-SYSTEM PRESSURE FILTER, LP FILTER AND CASE DRAIN FILTER PRECAUTIONARY.  THE SYS WAS CHECKED WITH NO FURTHER ISSUES AND RETURNED TO SERVICE AT 1200Z ON THE 21ST.  ACFT HAS HAD NO FURTHER REPORTS OF Y SYS FAULTS.
